Aa
A
A
A
Close
Anxiety Community
23.2k Members
Avatar universal

Lexapro for Anxiety, jelly legs

I'm taking 10 mg of Lexapro for anxiety and I've been on it for almost 2 weeks. I also do therapy once a week. The side effects have pretty much gone away. Insomnia is the one that was the worse but I've been getting more and more sleep each day. Most of my anxiety comes when I have to drive somewhere. I've been experiencing either jelly legs or hot, tinlging legs. I don't think it would be a side effect as it comes and goes. I know I still have some more weeks before I see the full benefits of the Lexapro but are there things I can do to ease the jelly legs/hot tingling legs? Thanks
0 Responses
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1595629445
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?